MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. ROTATABLE CLIP FIXING DEVICE

AOMORI OLYMPUS CO., LTD. ROTATABLE CLIP FIXING DEVICE
Model Number HX-110UR
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed during the device inspection, that the rotatable clip fixing device exhibited operating wire coating of applicator peeled off and fell off.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely that the peeling of the coating on the operation wire was caused by factors such as the coating part being rubbed against a hard object during use or reprocessing.However, the exact cause could not be identified.The suggested event is detectable and preventable by handling device in accordance with the following ifu.Keep pinching the grip of the cartridge until the clip is attached completely.Also hold the cartridge straight up, so that the coil sheath does not bend at the grip while attaching the clip.Otherwise, the distal end of the coil sheath may move and a gap in the cartridge can develop.As a result, it could be difficult to attach the clip or open the clip when extended from the coil sheath.In case a gap develops, put the cartridge on the coil sheath once again as described in step 3.Before use, inspect several coil sheaths as instructed and make sure they are not crushed, bent, or deformed.Do not use the clip fixing device if the coil sheath is damaged.Before use, confirm that the hook and/or coil sheath is not corroded, dented, or discolored; do not use the instrument if any of these conditions are observed.A damaged hook and/or coil sheath may fall off the instrument¿s distal end.·when inserting the instrument into the endoscope, hold it close to the biopsy valve and keep it as straight as possible relative to the biopsy valve.Otherwise, the insertion portion could be damaged.Insert the instrument slowly.Abrupt insertion could damage the endoscope and/or instrument.If the insertion portion of the instrument is damaged, the rotation function will be impaired.As the distal end of the coil sheath is thicker than other parts, resistance may be felt when it passes through the section near the biopsy valve.In this case, do not advance it forcibly but gently advance it upright with respect to the biopsy valve.Otherwise, deformation of the coil sheath may result.·do not forcefully squeeze, wipe or scrub the instrument.This could cause damage to the instrument or result in reduced performance.Appearance inspection: 2 gently run your fingertips over the entire length of the insertion portion to check for any slips, bucking, and collapsed broken areas or other damage.Olympus will continue to monitor field performance for this device.

Brand Name
ROTATABLE CLIP FIXING DEVICE
Common Device Name
ROTATABLE CLIP FIXING DEVICE
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20322523
Report Number9614641-2024-01888
Device Sequence Number8005425
Product Code PKL
UDI-Device Identifier04953170200229
UDI-Public04953170200229
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K013066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberHX-110UR
Device Lot Number38K
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown